# SDR ASAA0380763

- Difficulty date: November 21, 2003
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99305383
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND CUSP WEB IS CORRODED AT FS 505.  REMOVED DAMAGED SECTION.  INSTALLED DOUBLER PER SRM 51-10-3, 53-14-2, 53-01, 51-70-4, ET AL.  (M)
